Indian Journal of Critical Care Medicine

Register      Login

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue

Online First

Archive
Related articles

VOLUME 17 , ISSUE 6 ( December, 2013 ) > List of Articles

LETTERS TO THE EDITOR

Ceftriaxone induced immune hemolytic anemia with disseminated intravascular coagulation

Vivek B. Kute, Hargovind L. Trivedi, Pankaj R. Shah, Manoj R. Gumber, Himanshu V. Patel, Jigar D. Shrimali, Aruna V. Vanikar

Citation Information : Kute VB, Trivedi HL, Shah PR, Gumber MR, Patel HV, Shrimali JD, Vanikar AV. Ceftriaxone induced immune hemolytic anemia with disseminated intravascular coagulation. Indian J Crit Care Med 2013; 17 (6):394-395.

DOI: 10.4103/0972-5229.123465

License: CC BY-ND 3.0

Published Online: 00-12-2013

Copyright Statement:  Copyright © 2013; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract


PDF Share
  1. Garratty G, Arndt PA. An update on drug-induced immune hemolytic anemia. Immunohematology 2007;23:105-19.
  2. Garratty G. Drug-induced immune hemolytic anemia. Hematology Am Soc Hematol Educ Program 2009:73-9.
  3. Langdell RD, Hedgpeth EM Jr. A study of the role of hemolysis in the hemostatic defect of transfusion reactions. Thromb Diath Haemorrh 1959;3:566-71.
  4. Garratty G. Immune hemolytic anemia caused by drugs. Expert Opin Drug Saf 2012;11:635-42.
  5. Garratty G. Immune hemolytic anemia associated with drug therapy. Blood Rev 2010;24:143-50.
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.